Publication
Title
Monogenic Appell sets as representations of the Heisenberg algebra
Author
Abstract
Language
English
Source (journal)
Advances in applied Clifford algebras. - México
Publication
México : 2012
ISSN
0188-7009
Volume/pages
22:4(2012), p. 1009-1023
ISI
000310639000005
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 07.12.2012
Last edited 16.05.2018
To cite this reference